EconPapers    
Economics at your fingertips  
 

Multiple Solutions to Elliptic Equations on with Combined Nonlinearities

Miaomiao Yang and Anran Li

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

In this paper, we are concerned with the multiplicity of nontrivial radial solutions for the following elliptic equations : ; as , where , , and are radial positive functions, which can be vanishing or coercive at infinity, and is asymptotically linear at infinity.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/284953.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/284953.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:284953

DOI: 10.1155/2014/284953

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:284953